MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.2839STT FLAT PE LINER Ø 28 / C; HIP FLAT PE LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.2839STT FLAT PE LINER Ø 28 / C; HIP FLAT PE LINER
Model Number 01.26.2839STT
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jul-2022: lot 101434: (b)(4) items manufactured and released on 08-jun-2010.Expiration date: 2015-04-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Preliminary investigation performed by r&d manager: looking at the images attached to the complaint the pe liner is visible.It is covered with patient blood, one hole is present on the spherical part done with the screw during revision surgery.Some sings and scratches are present on the liner surface probably due to revision surgery.Additionally one edge of the liner is broken probably due to revision surgery.More information will be added during visual inspection analysis if the part will be available.It is not possible to determine the root cause of reported worn of the inlay.
 
Event or Problem Description
The patient had a revision surgery due to decentration of the head (standard polyethylene liner).Primary surgery date unknown, lot released in 2010.
 
Additional Manufacturer Narrative
The liner has been received on sep 30th 2022.Visual inspection performed by r&d project manager.From the analysis of the received piece, an internal eccentricity was noticed.Moreover, some damages were present on the liner due to the removal, both on the rim and on the internal surface.It is not possible to determine the root cause of the event, but this type of event is aligned with literature when standard polyethylene is used in acetabular components.

Brand Name
LINER: CC E CC LIGHT 01.26.2839STT FLAT PE LINER Ø 28 / C
Common Device Name
HIP FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15121617
Report Number3005180920-2022-00572
Device Sequence Number17576710
Product Code LZO
UDI-Device Identifier07630030807107
UDI-Public07630030807107
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number01.26.2839STT
Device Catalogue Number01.26.2839STT
Device Lot Number101434
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale